# SDR ASAA2015071912507

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 29,987 hours, 9,248 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG105
- Condition: Damaged
- Location: #1 Engine
- Part time: 29,987 hours, 9,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF CONNECTOR DP1002, FOUND RUBBER ISOLATOR FOR PINS DAMAGED ON VSV ACTUATOR, NR 1 ENGINE.  ACFT GROUNDED.  REMOVED LT VSV ACTUATOR IAW AMM 75-31-01-000-801-F00, INSTALLED SERVICABLE LT VSV ACTUATOR IAW AMM 75-31-01-400-801-F00.
